# SDR DALA1238569265

- Difficulty date: June 6, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NR 2 GALLEY AREA SEAT TRACK HAVE TOPCOAT PAINT FLAKING OFF BS 256 RBL 44.  REMOVED AND REPLACED AT BS 200-247 RBL 44 PER SRM 53-40-01 FIG 6 VOL I.
